# SDR SWIA2025070100425

- Difficulty date: April 25, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES ON THE PASSENGER DOOR PIANO HINGE(DOOR SIDE). CAMP # 30038062.  (C-CHECK RO 06/29/2025)INSPECTED PASSENGER DOOR PIANO HINGE FOR MULTIPLE GOUGES. REMAINING THICKNESS OF LUG #1 IS 0.109" , REMAINING THICKNESS OF LUG #2 IS 0.113", REMAINING THICKNESS OF LUG #3 IS 0.116", REMAINING THICKNESS OF LUG #4 IS 0.118" AND REMAINING THICKNESS OF LUG #23 IS 0.106" MINIMUM ALLOWABLE THICKNESS IS 0.100" FOUND ALL LUGS WITHIN LIMITS REF REO 670-52-11-511 REV-E 2017-08-02 TYPE 1. STEP 2. CALIBRATED CALIPERS USED 1002TUC CAL DUE DATED 31-AUG-25. SEE CONTINUE CARD FOR MORE DETAILS.COMPLIED WITH TASK CARD 51-900-1002-SKY
